Zur Fortsetzbarkeit gewisser Dirichletscher Reihen

K. Mahler

Mathematische Annalen (1930)

  • Volume: 102, page 30-48
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Mahler, K.. "Zur Fortsetzbarkeit gewisser Dirichletscher Reihen." Mathematische Annalen 102 (1930): 30-48. <http://eudml.org/doc/159370>.

author = {Mahler, K.},
journal = {Mathematische Annalen},
pages = {30-48},
title = {Zur Fortsetzbarkeit gewisser Dirichletscher Reihen},
url = {http://eudml.org/doc/159370},
volume = {102},
year = {1930},

AU - Mahler, K.
TI - Zur Fortsetzbarkeit gewisser Dirichletscher Reihen
JO - Mathematische Annalen
PY - 1930
VL - 102
SP - 30
EP - 48
UR - http://eudml.org/doc/159370
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.